All submissions of the EM system will be redirected to Online Manuscript Submission System. Authors are requested to submit articles directly to Online Manuscript Submission System of respective journal.

Previous Issue

2018: Volume 4, Issue 2
Review Article:  J Stat Math Sci 2018, 4:148
Multichannel Nodes With Identical Time of Service and the Transform of Laplace Andrey
Valerianovich Pavlov
Research Article:  J Stat Math Sci 2018, 4:149
Representation of a Full Transformation Semi-group Over a Finite Field
Munir Ahmed, Muhammad Naseer Khan, Muhammad Afzal Rana
Research Article:  J Stat Math Sci 2018, 4:150
Some Improved Ratio Estimators for Estimating Mean of Finite Population
Muhammad Ijaz, Hameed Ali
Research Article:  J Stat Math Sci 2018, 4:151
Prevalence and Risk Factors of Child Malnutrition in Bangladesh
Mashfiqul Huq Chowdhury, Faijun Nahar Mim, Shamema Akhter Satu
Research Article:  J Stat Math Sci 2018, 4:152
Chi-Square Automatic Interaction Detection Modelling of the effects of Social Media Networks on Students’ Academic Performance
A.A. Onoja, O.L. Babasola, V. Ojiambo